# SDR AALA20140817002

- Difficulty date: July 25, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 56,526 hours, 7,447 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W860380
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATIONS 1706 TO 1820 RBL 11 TO 33 FLOOR PANEL FOUND SPONGY.  FLOOR PANEL FABRICATED IAW DWG 151W8603-80 & FLOOR PANEL REPLACED IAW MM 53-01-01.
